Combined Use of Calcium-channel Blockers With Ombitasvir/Paritaprevir/Ritonavir Exacerbates Peripheral Edema in Elderly Japanese Patients.
Аннотация
BACKGROUND/AIM: The antiviral agent ritonavir is a substrate for cytochrome P450 3A4 (CYP3A4); therefore, concomitant use of CYP3A4-metabolising drugs might cause adverse reactions to this drug. We investigated the plasma level of calcium channel blockers (CCBs) as CYP3A4 substrates and peripheral edema as a potential adverse drug reaction possibly caused by the anti-hepatitis C virus (HCV) regimen of ombitasvir/paritaprevir/ritonavir (OPR) and CCBs.
PATIENTS AND
METHODS
We enrolled Japanese patients prescribed OPR for HCV infection. Peripheral edema was graded according to the Common Terminology Criteria for Adverse Events ver. 4. Plasma samples were collected on days 0, 7, 14, 28, and 42 after antiviral treatment, at the trough level.
RESULTS
Out of 52 patients, 64% experienced grade 1 or grade 2 peripheral edema, but not grade 3. Concomitant use of CCBs significantly increased the emergence of grade 2 edema (62%), compared with patients treated solely with OPR (48%). The use of OPR significantly increased the plasma concentration of amlodipine.
CONCLUSION
Peripheral edema in patients treated with OPR and CCBs, although tolerable, should be closely monitored.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.